Show simple item record

contributor authorSwamee, Prabhata K.
contributor authorSharma, Ashok K.
date accessioned2020-03-10T20:48:53Z
date available2020-03-10T20:48:53Z
date issued2013
identifier otherGwA49v4ZEg033mTcPE8Z2GqxSvGj3tqLU_I7PnFqbNNZXP1c40.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/299293?show=full
formatgeneral
languageEnglish
publisherElsevier Science
titleOptimal design of a sewer line using Linear Programming
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid1874941
identifier doi10.1016/j.apm.2012.09.041
journal titleApplied Mathematical Modelling
coverageAcademic
pages4430-4439
journal volume37
journal issue6
filesize600043
citations6


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record